# SDR C2XA99IA147

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53970916264
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE WINGBOX FRAME 29L WAS FOUND CRACKED AT THE AFT END OF PANEL 29AL.  MAINTENANCE REPAIRED THE AFFECTED FRAME, AND THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES: 22,334.  (X)
